MathSciNet Relay Station
MathSciNet bibliographic data
MR889410 (88j:12001) 12-04 (11R09 11Y05 68Q40)
Lenstra, Arjen K. Factoring multivariate polynomials over algebraic number fields. SIAM J. Comput. 16 (1987), no. 3, 591–598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement